Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 35, NWS Raleigh, NC

August 6, 2020Harnett County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 6, 2020, 4:13 PM EDT for Harnett County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2020, 4:13 PM EDT (20:13 UTC)
Expired
Aug 6, 2020, 6:15 PM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Harnett County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

437 
WGUS52 KRAH 062013
FFWRAH
NCC085-062215-
/O.NEW.KRAH.FF.W.0035.200806T2013Z-200806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
413 PM EDT Thu Aug 6 2020

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Central Harnett County in central North Carolina...

* Until 615 PM EDT.

* At 412 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Lillington, Dunn, Angier, Erwin, Coats, Anderson Creek, Timberlake,
  Seminole, Raven Rock State Park and Buies Creek.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3523 7899 3546 7903 3553 7873 3552 7870
      3530 7860

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

23
2 follow-up statements
631 
WGUS72 KRAH 062127
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
527 PM EDT Thu Aug 6 2020

NCC085-062215-
/O.CON.KRAH.FF.W.0035.000000T0000Z-200806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-
527 PM EDT Thu Aug 6 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
CENTRAL HARNETT COUNTY...

At 522 PM EDT, although the thunderstorms and heavy rain have ended 
across the warning area, flash flooding continues across central 
Harnett County, particularly southwest of Lillington.  

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Lillington, Dunn, Angier, Erwin, Coats, Anderson Creek, Timberlake,
Seminole, Raven Rock State Park and Buies Creek.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3523 7899 3546 7903 3553 7873 3552 7870
      3530 7860

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$
23
464 
WGUS72 KRAH 062206
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
606 PM EDT Thu Aug 6 2020

NCC085-062215-
/O.EXP.KRAH.FF.W.0035.000000T0000Z-200806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-
606 PM EDT Thu Aug 6 2020

...THE FLASH FLOOD WARNING FOR CENTRAL HARNETT COUNTY WILL EXPIRE AT
615 PM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3523 7899 3546 7903 3553 7873 3552 7870
      3530 7860

$$

23

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 4:08 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 6, 4:08 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
408 PM EDT Thu Aug 6 2020

.SYNOPSIS...
A weak cold front will drift into central NC this afternoon and
evening, before stalling tonight. The front will remain over the
region into Saturday before slowly dissipating late in the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 405 PM Thursday...

A mid and upper level trough continues to move east across the Ohio
Valley. At the surface, a quasi-stationary frontal boundary
stretches from central VA into the Western Piedmont of NC. Ahead of
the front, scattered to numerous showers and thunderstorms are
developing across the region, with the exception of the NW Piedmont.
With sufficient instability (MLCAPE 2500+ J/kg) and moisture (PW in
excess of 2 inches), expect this continue through the rest of the
afternoon into the early evening hours. SPC mesoanalysis also shows
better effective shear compared to yesterday (30-35 kts), so the
severe threat is higher, and the SPC has placed the entire region in
a marginal risk for severe storms through the evening. The main
threat with the storms will be damaging winds. Later this evening
into the overnight hours, while convection should dissipate to the
south and east, a line of convection associated with the frontal
boundary currently over western NC looks to move into the NW
Piedmont, weakening as it moves through the rest of central NC.
Isolated flash flooding is possible with any slow-moving and/or
training storms through tonight, and the WPC has placed portions of
the far northern Piedmont in a slight risk for excessive rainfall,
with a marginal risk elsewhere in central NC. More low stratus and
fog will also be possible across the region early tomorrow morning,
especially in the Triad. Lows tonight will again be in the upper-60s
to lower-70s.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 130 PM Thursday...

A positive tilt, weakening mid level trough, characterized by weakly
rising heights within the trough base, will extend from the lwr
Great Lakes swwd into the OH Valley at 12Z Fri, then drift ewd
across the Northeast, middle Atlantic, and cntl Appalachians through
12Z Sat. Weak 500 mb height falls (10-20 meter) will precede the
trough along and offshore the nrn middle Atlantic and srn New
England coast, with only glancing/peripheral influence over cntl NC.

At the surface, A weak front/aggregate outflow boundary from
convection forecast to settle sewd into cntl NC tonight will likely
stall as parent convection dissipates over the Piedmont through Fri
morning. That feature, along with both a lee trough to the west and
the sea breeze to the southeast will serve as initial foci for
convective initiation through midday-early afternoon Fri. Multi-cell
outflow propagation, amidst modest swly flow around 20-25 kts as in
previous days, will continue through early Fri night, supported
weakly by the passing mid level trough.

Another day of mostly mid upr 80s will be followed by near climo low
temperatures around 70 degrees.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 140 PM Thursday...

Generally weak wnw flow aloft will prevail through early to mid next
week, as a shear axis/weakness and relative minimum in mid level
heights develops over the Southeast, between a pair of subtropical
ridges forecast to extend across the srn Rockies/srn Plains and cntl
N. Atlantic, respectively.

At the surface, a weakening front will dissolve into a remnant lee
trough over the srn middle Atlantic Foothills and Piedmont through
Sat, where the trough will linger through next week in typical
summertime fashion on the wrn periphery of Bermuda high pressure.

The sensible weather related to the pattern described above will
feature temperatures mostly in the upr 80s, to around 90 at FAY Sat,
heating slightly to around 90 or so through early to mid next week.
Mainly diurnal convection will then focus along the lee trough and
sea breeze each afternoon.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 300 PM Thursday...

Scattered thunderstorms are developing across the region outside of
the NW Piedmont, and they will become more numerous through the
afternoon and early evening hours especially at the eastern TAF
sites (RDU/FAY/RWI). Gusty winds, strong updrafts/downdrafts, heavy
rain, and MVFR/IFR ceilings/visibilities are possible with any
storm. Otherwise, mainly VFR conditions will continue through the
afternoon and evening, with light and variable winds around 5-7 kts
or less. Later this evening into tonight, model guidance shows
convection dissipating in the southeast but more moving over the NW
Piedmont, so keep mention of vicinity thunder at INT/GSO through the
overnight hours. There is once again a good chance for sub-VFR
ceilings/visibilities with low stratus/fog early tomorrow morning,
especially at INT/GSO. Based on what happened today, MVFR ceilings
may linger through the late morning again tomorrow (especially in
the Triad), so have mention of this in the TAFs as well.

Looking beyond 18z Friday: Expect additional scattered showers and
storms each afternoon and evening through the end of the period,
lessening by the weekend before increasing early next week. In
addition, fog/low stratus are possible each early morning
especially at INT/GSO, with associated sub-VFR conditions possible.
Otherwise, VFR conditions are expected through the period.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Danco
SHORT TERM...MWS
LONG TERM...MWS
AVIATION...Danco
Hazardous weather outlook, Aug 6, 5:25 AM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
525 AM EDT Thu Aug 6 2020

NCZ007>011-021>028-038>043-073>078-083>086-088-089-070930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
525 AM EDT Thu Aug 6 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Patchy dense fog this morning will create visibility of 1/2 mile or
less at times.

Scattered to numerous thunderstorms will develop this afternoon, some
of which could be severe and generate heavy rain. Damaging wind
gusts and isolated flash flooding are possible near storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 6, 1:05 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
105 PM EDT Thu Aug 6 2020

NCZ089-061800-
Sampson NC-
105 PM EDT Thu Aug 6 2020

...SLOW-MOVING THUNDERSTORMS WILL AFFECT SOUTHEASTERN SAMPSON COUNTY
UNTIL 200 PM EDT...

At 103 PM EDT, Doppler radar was tracking a scattered, slow-moving
thunderstorms near Harrells, or 16 miles south of Clinton, moving
northeast at 5 to 10 mph.

Heavy rain of one to two inches and minor flooding will be possible
with thse storms.

Locations impacted include...
Harrells and Garland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3461 7831 3463 7832 3464 7831 3465 7832
      3467 7832 3470 7837 3473 7839 3475 7839
      3478 7843 3483 7847 3497 7815 3490 7815
      3474 7820 3471 7813 3472 7811 3471 7811
      3460 7829
TIME...MOT...LOC 1703Z 242DEG 7KT 3477 7828

26
Special weather statement, Aug 6, 1:43 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
143 PM EDT Thu Aug 6 2020

NCZ008-025-041-061845-
Durham NC-Wake NC-Granville NC-
143 PM EDT Thu Aug 6 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANVILLE...NORTH
CENTRAL WAKE AND CENTRAL DURHAM COUNTIES UNTIL 245 PM EDT...

At 143 PM EDT, Doppler radar was tracking a strong thunderstorm near
Butner, or 7 miles northeast of Durham, moving east at 15 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Durham, Creedmoor, Wake Forest, Butner, Falls Lake, Falls Lake State
Rec Area, Purnell, Gorman, Rollingview Marina and Lake Michie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3624 7851 3618 7851 3618 7850 3617 7850
      3608 7854 3602 7855 3598 7844 3600 7894
      3613 7896
TIME...MOT...LOC 1743Z 259DEG 13KT 3606 7886

23
Special weather statement, Aug 6, 3:05 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
305 PM EDT Thu Aug 6 2020

NCZ042-075>077-062000-
Johnston NC-Lee NC-Harnett NC-Moore NC-
305 PM EDT Thu Aug 6 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MOORE...HARNETT...
LEE AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 400 PM EDT...

At 303 PM EDT, Doppler radar was tracking an area of strong
thunderstorms 11 miles northwest of Lillington, moving east at 20
mph. Another area of strong thunderstorms over Erwin and Dunn will
move north and will intercept the other storms approaching from
the west.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Sanford, Lillington, Dunn, Angier, Benson, Erwin, Coats, Broadway,
Vass and Cameron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3525 7930 3539 7935 3551 7921 3555 7903
      3552 7897 3558 7891 3552 7871 3554 7868
      3552 7856 3536 7843 3527 7849 3532 7854
      3530 7858 3527 7858 3525 7862 3527 7872
      3526 7882 3524 7888
TIME...MOT...LOC 1903Z 271DEG 18KT 3550 7898

23
Special weather statement, Aug 6, 3:26 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
326 PM EDT Thu Aug 6 2020

NCZ023>025-040-062000-
Chatham NC-Durham NC-Alamance NC-Orange NC-
326 PM EDT Thu Aug 6 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALAMANCE...
SOUTHEASTERN ORANGE...NORTH CENTRAL CHATHAM AND SOUTHWESTERN DURHAM
COUNTIES UNTIL 400 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Carrboro, or 12 miles north of Pittsboro, moving
northeast at 25 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Durham, Chapel Hill, Hillsborough, Carrboro, Efland, Eno River State
Park, Sutphin, Cane Creek Reservoir, Schley and Saxapahaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3580 7928 3588 7938 3616 7906 3597 7888
TIME...MOT...LOC 1926Z 227DEG 22KT 3588 7925

23
Special weather statement, Aug 6, 3:27 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
327 PM EDT Thu Aug 6 2020

NCZ026>028-041-042-062030-
Edgecombe NC-Nash NC-Johnston NC-Franklin NC-Wake NC-
327 PM EDT Thu Aug 6 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NASH...NORTHWESTERN
EDGECOMBE...EASTERN WAKE...NORTH CENTRAL JOHNSTON AND CENTRAL
FRANKLIN COUNTIES UNTIL 430 PM EDT...

At 326 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 10 miles north of Nashville
to near Bunn to 8 miles east of Raleigh. Movement was southeast at 10
mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Raleigh, Rocky Mount, Nashville, Garner, Clayton, Zebulon, Dortches,
Bailey, Bunn and Knightdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3604 7753 3591 7781 3584 7785 3584 7790
      3574 7818 3572 7818 3557 7852 3582 7868
      3605 7836 3621 7809 3620 7800 3618 7798
      3619 7797 3619 7792 3614 7789 3614 7778
      3616 7775 3613 7772 3615 7770 3608 7753
TIME...MOT...LOC 1926Z 297DEG 9KT 3611 7801 3598 7829 3583 7850

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:54 PM EDTSpecial Weather StatementRAHForsyth36 min
Aug 5, 10:59 PM EDTSpecial Weather StatementRAHForsyth91 min
Aug 5, 11:32 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth100 min
Aug 6, 12:02 AM EDTFlash Flood Warning Considerable damage threatRAHForsyth86 min
Aug 6, 12:33 AM EDTSpecial Weather StatementRAHGuilford57 min
Aug 6, 2:27 AM EDTSpecial Weather StatementRAHAlamance, Orange, Person78 min
Aug 6, 3:12 AM EDTSpecial Weather StatementRAHGranville, Orange, Person63 min
Aug 6, 1:05 PM EDTSpecial Weather StatementRAHSampson55 min
Aug 6, 1:43 PM EDTSpecial Weather StatementRAHDurham62 min
Aug 6, 2:03 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake57 min
Aug 6, 3:05 PM EDTSpecial Weather StatementRAHHarnett, Lee55 min
Aug 6, 3:26 PM EDTSpecial Weather StatementRAHOrange34 min
Aug 6, 3:27 PM EDTSpecial Weather StatementRAHFranklin, Nash, Wake63 min
Aug 6, 3:42 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson48 min
Aug 6, 4:31 PM EDTSpecial Weather StatementRAHJohnston59 min
Aug 6, 4:45 PM EDTSpecial Weather StatementRAHMontgomery60 min
Aug 6, 4:56 PM EDTAreal Flood AdvisoryRAHFranklin, Johnston, Nash, Wake, Wilson3 hr
Aug 6, 5:43 PM EDTSevere Thunderstorm WarningRAHPerson47 min
Aug 6, 6:03 PM EDTSpecial Weather StatementRAHForsyth, Guilford57 min
Aug 6, 6:26 PM EDTFlash Flood Warning Considerable damage threatRAHForsyth3 hr
Aug 6, 6:32 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford43 min
Aug 6, 6:45 PM EDTFlash Flood Warning Considerable damage threatRAHGuilford8 hr
Aug 6, 7:03 PM EDTFlash Flood Warning Considerable damage threatRAHDavidson4 hr
Aug 6, 7:48 PM EDTSpecial Weather StatementRAHDavidson, Guilford, Randolph57 min

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.